Annales Universitatis Mariae Curie-Sklodowska, Vol. 72, N 1
Uniwersytet Marii Curie-Sklodowskiej
Год: 2018
Страниц: 90
Authorship should include all those and only those persons who have made significant contribution to the research presented in the paper. If there are others who have participated in certain substantive aspects of the research project, they should be acknowledged as contributors. Each pa-per should include a short abstract. The abstract should be self-contained, so any references to numbered items in the paper should be avoided. Au-thors should also include key words and one or more subject classificaion codes according to the American Mathematical Society classification system. References should be in alphabetical-chronological order, abbreviations of names of journals and references to books should follow the standard form established by Mathematical Reviews. Upon acceptance, the authors will be requested to send the TEX. files. Further information concerning this journal and the recent volumes can be obtained under Internet address https: / /journals. Volumes published in 2000-2009 are available atłes/ The on-line version of the journal is the primary one.
Annales Universitatis Mariae Curie-Sklodowska. Sectio A, Mathematica. - Lublin. Vol. 72, N 1. - 2018. - 90 p.
Дополнительная информация
  • Место хранения
Дополнительные изображения